# SDR CA090818002

- Difficulty date: August 15, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 3,980 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Condition: Broken
- Location: Alternator
- Component: Alternator, Kelly, DOFFIO300BR
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE GROUND POST WAS FOUND BROKE OFF, THE ALTERNATOR WAS NOT PRODUCING A CHARGE, BATTERY DIED.
